Skip to main content
Kent Academic Repository

A comparison of Landau-Ginzburg models for odd-dimensional Quadrics

Pech, Clelia, Rietsch, Konstanze (2018) A comparison of Landau-Ginzburg models for odd-dimensional Quadrics. Bulletin of the Institute of Mathematics Academia Sinica, 13 (3). pp. 249-291. ISSN 2304-7909. E-ISSN 2304-7895. (doi:10.21915/BIMAS.2018301) (KAR id:51113)


In [Rie08], the second author defined a Landau-Ginzburg model for homogeneous spaces G/P, as a regular function on an affine subvariety of the Langlands dual group. In this paper, we reformulate this LG model (X^, W_t) in the case of the odd-dimensional quadric, as a rational function on a Langlands dual projective space, in the spirit of work by R. Marsh and the second author for type A Grassmannians and by both authors for Lagrangian Grassmannians. We also compare this LG model with the one obtained independently by Gorbounov and Smirnov, and we use this comparison to deduce part of a conjecture of the second author for odd-dimensional quadrics.

Item Type: Article
DOI/Identification number: 10.21915/BIMAS.2018301
Uncontrolled keywords: mirror symmetry; quadrics
Subjects: Q Science > QA Mathematics (inc Computing science) > QA564 Algebraic Geometry
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Funders: Leverhulme Trust (
Depositing User: Clelia Pech
Date Deposited: 21 Oct 2015 10:41 UTC
Last Modified: 04 Mar 2024 18:45 UTC
Resource URI: (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.